# SDR DL757991418

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 212N30167
- Condition: Cracked
- Location: Rt Air Cond Bay
- Component: 212N30167
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRPLANE WOULD NOT PRESSURIZE ON RIGHT PACK.  DIVERTED TO LAX.  FOUND RT PACK DISTRIBUTION DUCT LEAKING.  REPLACED DUCT, LEAK CHECK OK REF IPC 36-1101-07ITEM 165.
